PDA

View Full Version : Gone for a few days...



rob
08-09-2011, 04:14 AM
Hi Everyone,

I just wanted to let you folks know that I will be gone for the next few day. I start a new 3 day round of IV Medrol (prednisone) tomorrow, and I finish on Friday. The last 3 day infusion made me quite sick, and I needed some help doing basic things, so this time I'm staying at my parents house, and they will help me, and drive me to the hospital for each treatment. They don't have internet access, so I will be offline till probably Saturday.

The IV steroid infusions are not fun, but not long after the final round, I feel like a million bucks for a good 2-3 weeks.

I'll say hello as soon as I can.

Rob

steve.b
08-09-2011, 05:45 AM
The IV steroid infusions are not fun, but not long after the final round, I feel like a million bucks for a good 2-3 weeks.

i hope you are no toooooooooo sick.
thinking of you

tgal
08-09-2011, 05:58 AM
Glad you are going to have help this time. I will be thinking of you and hope that things go smoothly

Gizmo
08-09-2011, 09:34 AM
Will be sending good thoughts your way, Rob. I'm sorry that you have to go through heck to feel better for a few weeks. I hope you have something great planned during that time that you can look forward to.

BonusMom
08-09-2011, 10:56 PM
Take advantage of Mom's TLC and great cooking (if you can manage to keep anything down). Get some rest and we'll be here when you get back.

lovedbyHim
08-09-2011, 11:29 PM
You will be missed Rob! Hang in there and know we are thinking of you each day! You know I will be praying for you too.

Nonna
08-10-2011, 04:32 AM
Good thoughts and hugs headed your way

debbie-b
08-10-2011, 03:18 PM
Think about the good weeks you will have because of it, maybe that will make it a little bit easier.
Sending good thoughts your way.

Debbie

magistramarla
08-10-2011, 08:09 PM
I hope you're feeling better soon, Rob.

panda_lupo
08-11-2011, 08:25 AM
I hope the process goes quick and your feeling like a million bucks sonner than later love!!!!!

kim,l
08-11-2011, 04:56 PM
hope you feel better soon rob and get as much rest as you can hugs kiml

rob
08-12-2011, 12:01 PM
Well, that's it for this round of Medrol. I'm home, and trying to remember that the meds will have an eventual payoff that's really good. Right now though, this stuff is really kicking my butt. There's nausea eventhough I've taken anti nausea meds. Lots of strange sensations. Feel like I'm burning up one moment, then I get the chills. Walking is a real chore, I'm just so tired. I guess I've lapsed into "why me" mode.

But, I am home, my cats are here, and I have plenty of help. Things will be OK.

As always, thank you all for your well wishes and kind words. It really helps.

Rob

Elo
08-12-2011, 12:06 PM
WELCOME BACK!!!!!!!
We've missed you!
Hope you feel better soon, but in the mean time...WELCOME BACK!!!! :D

Saysusie
08-12-2011, 12:33 PM
I'm glad that you are home, Rob. I am sorry that the side effects of the Medrol are still kicking your butt, but so happy to hear that you have lots of help. Please take care of yourself and check in with us when you are feeling better.
Sending you thoughts of love, filled with warm hugs, and wrapped in care and well wishes.

Peace and Blessings
Namaste
Saysusie

tgal
08-12-2011, 04:25 PM
Welcome home. It's OK to have "why me" moments from time to time. There is so much that we have to go through that I think it would be unnatural Vent about it. Cry about it, get mad over it . Do whatever you feel like doing to get it out. Once you have given those emotions a voice and accepted those feelings then you will be able to get back to the usual Rob that we know and love

You will feel better soon and, until then. we've got it handled around here

lovedbyHim
08-12-2011, 05:16 PM
Well, that's it for this round of Medrol. I'm home, and trying to remember that the meds will have an eventual payoff that's really good. Right now though, this stuff is really kicking my butt. There's nausea eventhough I've taken anti nausea meds. Lots of strange sensations. Feel like I'm burning up one moment, then I get the chills. Walking is a real chore, I'm just so tired. I guess I've lapsed into "why me" mode.

But, I am home, my cats are here, and I have plenty of help. Things will be OK.

As always, thank you all for your well wishes and kind words. It really helps.

Rob


Rob ate you sure you're not going through MENTALPAUSE? These symptoms sure do sound like it. Are you having any spotting(grin)? Sorry Rob, but I just had to ask.(((hugs)))